# SDR SWAA2021102732862

- Difficulty date: October 23, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 50,501 hours, 27,021 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS FWD SERVICE DOOR SLIDE APRON IS EXCESSIVELY LONG AND GETTING HUNG UP ; / [01] RESECURED LOOSE GIRT BAR PER SIP; SERVICE SLIDE APRON MOVES FREELY AS REQUIRED
